Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 24, NWS Tallahassee, FL

June 18, 2021

NWS Tallahassee, FL issued this small craft advisory at Jun 18, 2021, 5:00 AM EDT. It took effect at Jun 18, 2021, 11:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2021, 5:00 AM EDT (09:00 UTC)
In effect from
Jun 18, 2021, 11:00 AM EDT
Expired
Jun 20, 2021, 11:00 PM EDT
In force
60 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

063 
WHUS72 KTAE 180900
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
500 AM EDT Fri Jun 18 2021

GMZ750-752-770-772-190900-
/O.NEW.KTAE.SC.Y.0024.210618T1500Z-210620T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
400 AM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM CDT SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...From 10 AM this morning to 10 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
493 
WHUS72 KTAE 181524
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1124 AM EDT Fri Jun 18 2021

GMZ750-752-770-772-191000-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
1024 AM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
061 
WHUS72 KTAE 190135
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
935 PM EDT Fri Jun 18 2021

GMZ750-752-770-772-190945-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
835 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
906 
WHUS72 KTAE 190317
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1117 PM EDT Fri Jun 18 2021

GMZ750-770-191130-
/O.CAN.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
/O.NEW.KTAE.TR.W.1003.210619T0317Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
1017 PM CDT Fri Jun 18 2021

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 6 to 
  7 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ752-772-191130-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
1017 PM CDT Fri Jun 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 
  nautical miles.

* WHEN...Until 10 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
564 
WHUS72 KTAE 190746
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
346 AM EDT Sat Jun 19 2021

GMZ750-770-191800-
/O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
246 AM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 
  10 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through 
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-191800-
/O.EXB.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
346 AM EDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ752-772-191800-
/O.EXT.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
246 AM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 
  nautical miles.

* WHEN...Until 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
291 
WHUS72 KTAE 191347
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
947 AM EDT Sat Jun 19 2021

GMZ750-770-200600-
/O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
847 AM CDT Sat Jun 19 2021

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 
  10 feet.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Tropical Storm force winds will be possible through 
  Sunday morning, however the best chance will be on Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-752-755-765-772-775-200600-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
947 AM EDT Sat Jun 19 2021 /847 AM CDT Sat Jun 19 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
347 
WHUS72 KTAE 192033
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
433 PM EDT Sat Jun 19 2021

GMZ750-770-200445-
/O.CAN.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/
/O.EXA.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
333 PM CDT Sat Jun 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...South winds 20 to 25 kt with occasional gusts to Gale
  force. Seas 6 to 10 feet subsiding to 5 to 7 feet Sunday.

* WHERE...Coastal waters from Mexico Beach to Okaloosa Walton 
  County Line FL out 20 NM and Waters from Mexico Beach to 
  Okaloosa Walton County Line FL from 20 to 60 NM.

* WHEN...Until 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-752-755-765-772-775-200445-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
433 PM EDT Sat Jun 19 2021 /333 PM CDT Sat Jun 19 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
807 
WHUS72 KTAE 200153
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
953 PM EDT Sat Jun 19 2021

GMZ730-750-752-755-765-770-772-775-201400-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
953 PM EDT Sat Jun 19 2021 /853 PM CDT Sat Jun 19 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ SUNDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
847 
WHUS72 KTAE 200800
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
400 AM EDT Sun Jun 20 2021

GMZ730-750-752-755-765-770-772-775-201600-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
400 AM EDT Sun Jun 20 2021 /300 AM CDT Sun Jun 20 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM
CDT/ THIS AFTERNOON...

* WHAT...Southwest winds near 20 knots with gusts of 25 to 30
  knots. Seas subsiding to 3 to 5 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 5 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
658 
WHUS72 KTAE 201333
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
933 AM EDT Sun Jun 20 2021

GMZ730-750-752-755-765-770-772-775-202145-
/O.EXT.KTAE.SC.Y.0024.000000T0000Z-210621T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
933 AM EDT Sun Jun 20 2021 /833 AM CDT Sun Jun 20 2021/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT /10 PM CDT/
THIS EVENING...

* WHAT...Southwest winds near 20 knots with gusts of 25 to 30 
  knots. Seas subsiding to 3 to 6 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 11 PM EDT /10 PM CDT/ this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
432 
WHUS72 KTAE 201929
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
329 PM EDT Sun Jun 20 2021

GMZ730-750-752-755-765-770-772-775-210300-
/O.CON.KTAE.SC.Y.0024.000000T0000Z-210621T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
329 PM EDT Sun Jun 20 2021 /229 PM CDT Sun Jun 20 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

* WHAT...Southwest winds near 20 knots with gusts of 25 knots. 
  Seas subsiding to 3 to 6 feet.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 11 PM EDT /10 PM CDT/ this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 1:26 AM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 18, 1:26 AM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
126 AM EDT Fri Jun 18 2021

.AVIATION...
[Through 06Z Saturday]

VFR conditions are expected to prevail until the arrival of SHRA/
TSRA around 18z at most terminals. Maintained PROB30 groups at all
terminals, with the exception of ECP with a TEMPO group. Southerly
winds around 5 to 10 knots, gusting around 20 knots at ECP.

&&

.PREV DISCUSSION [809 PM EDT]...

.NEAR TERM [Through Tonight]...

Isolated convection near the coast will diminish overnight with
overnight lows in the 70s. On Friday, deep moisture will start to
increase over the area with southerly flow on the east side of an
area of low pressure in the Gulf. Rain chances will increase across
the area compared to today with the highest chances (~50%) across
the western half of the area. Highs are expected to generally range
from the mid 80s to lower 90s.

.SHORT TERM [Friday Through Sunday]...

Main concerns through the upcoming weekend continue to revolve
around the potential tropical cyclone (as recently declared by the
National Hurricane Center in the upcoming 5pm EDT advisory).
Recent satellite imagery over the southern Gulf of Mexico show a
fairly disorganized system this afternoon, and for the most part,
that trend is expected to continue as it lifts north into north-
central Gulf of Mexico tomorrow and into the weekend. The
disorganized nature of this system is what will make future
forecasts of the path, and associated rainfall maxima, even more
uncertain across the northeast Gulf. Despite all the uncertainty,
there is still large confidence in rough/hazardous boating
conditions across our marine zones and heavy rain falling
somewhere across our forecast area (with the greatest
probabilities across our western zones).

Impacts from this system will begin to move into the area
sometime Friday night into Saturday as heavier rain bands on the
northeast periphery move in. The greatest impacts from this
system will likely come on Saturday as the system moves onshore
and then drifts northeast overland. It is on Saturday where PWATS
climb significantly and the threat for heavy rain begins across
the area, especially where any training of storms occur. A fairly
sharp east to west gradient in rainfall amounts is expected with
current forecasts of 3 to 5 inches of rainfall across the western
FL Panhandle into SE Alabama and only 0.5 to 1 inch of rainfall
across the southeast FL Big Bend. Localized amounts will be higher
than this range and we can't rule out isolated areas 6 to 8
inches of rainfall across western portions of the forecast area.

Saturday will also be when the winds across the area will be at
their highest, but the primary impacts from wind with this system
will be felt along our coastal regions. However, while it's too
early to determine the potential eastward extent of sustained
tropical storm force winds, wind gusts to tropical storm force
can't be ruled out in any of the outer rain bands and storms on
Saturday. The wind field will begin to lessen a bit on Sunday as
the tropical system continues to drift northeast over inland
areas, but rich tropical moisture streaming into the forecast area
will lead to the threat for heavy rain continuing, albeit in a
more scattered and diurnal fashion compared to Saturday.

.LONG TERM [Monday Through Thursday]...

Whatever is left of the system by next week will slowly meander
east through the beginning of next week but moist southerly flow
will remain over the forecast area leading to scattered to
widespread showers and thunderstorms across the forecast area
through at least the middle of next week.

.MARINE...

While winds won't increase until late Friday morning, seas are
expected to quickly build this evening and into Friday with
advisory conditions expected ahead of a disorganized tropical
system. Scattered showers and storms will begin to move in Friday
evening with more steady, and stronger, storms expected to move
in by Saturday. While tropical storm force winds are not forecast
in our waters at this time, uncertainty remains high with this
system and we can't rule out tropical storm force gusts in any
storms. Improving marine conditions are not likely until at least
the beginning of next week.

.FIRE WEATHER...

Rain chances are expected to increase this weekend through the
middle part of next week with minimal fire weather concerns outside
of occasional high or low dispersions.

.HYDROLOGY (RIVER OUTLOOK)...

Riverine flooding is possible over the next several days,
especially across the western portions of the region. River
ensemble guidance suggests that basin average amounts of less than
5 inches would not result in any riverine flooding though would
push most locations in the western portion of the CWA into action
stage. Heavier amounts in the 6-8 inch range would lead to minor
to lower end moderate flooding in portions of the Pea and
Choctawhatchee River basins late this weekend and early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   89  72  84  74  85 /  30  40  60  50  60
Panama City   86  74  82  76  84 /  50  60  70  60  60
Dothan        89  71  81  73  83 /  50  40  80  70  70
Albany        93  72  83  73  85 /  40  30  70  60  70
Valdosta      91  71  86  72  86 /  30  20  50  40  50
Cross City    90  72  87  75  85 /  20  20  40  40  50
Apalachicola  85  75  83  77  85 /  50  40  60  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory from 8 AM EDT /7 AM CDT/ this morning to 4 AM
     EDT /3 AM CDT/ Sunday for Coastal Bay-Coastal Gulf-South
     Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...DVD
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...LF
MARINE...Dobbs
FIRE WEATHER...DVD
HYDROLOGY...Godsey

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:53 AM EDTFlash Flood WatchTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more58 hr
Jun 18, 6:17 PM EDTSpecial Marine WarningTAE118 min

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.